\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Hodge type decomposition in variable exponent spaces for the time-dependent operators: the Schrödinger case

Abstract Related Papers Cited by
  • In this work, we present a Hodge-type decomposition for variable exponent spaces of Clifford-valued functions, where one of the components is the kernel of the parabolic-type Dirac operator.
    Mathematics Subject Classification: Primary: 30G35; Secondary: 35Q41, 35A08, 46E35, 46E30, 34L40.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    A. Almeida and P. Hästö, Interpolation in variable exponent spaces, Rev. Mat. Complut., in press. doi: 10.1007/s13163-013-0135-1.

    [2]

    E. Acerbi and G. Mingione, Regularity results for stationary electro-rheological fluids, Arch. Ration. Mech. Anal., 164 (2002), 213-259.doi: 10.1007/s00205-002-0208-7.

    [3]

    R. Artino and J. Barros-Neto, Hypoelliptic Boundary-value Problems, Lectures Notes in Pure and Applied Mathematics-Vol.53, Marcel Dekker, New York-Basel, 1980.

    [4]

    J. Bergh and J. Löfström, Interpolation spaces. An introduction, Grundlehren der mathematischen Wissenschaften-Vol.223, Springer-Verlag, Berlin-Heidelberg-New York, 1976.

    [5]

    P. Cerejeiras and N. Vieira, Regularization of the non-stationary Schrödinger operator, Math. Meth. in Appl. Sc., 32 (2009), 535-555.doi: 10.1002/mma.1050.

    [6]

    P. Cerejeiras and N. Vieira, Factorization of the non-stationary Schrödinger operator, Adv. Appl. Clifford Algebr., 17 (2007), 331-341.doi: 10.1007/s00006-007-0039-6.

    [7]

    P. Cerejeiras, U. Kähler and F. Sommen, Parabolic Dirac operators and the Navier-Stokes equations over time-varying domains, Math. Meth. in Appl. Sc., 28 (2005), 1715-1724.doi: 10.1002/mma.634.

    [8]

    Y. Chen, S. Levine and R. Rao, Variable exponent, linear growth functionals in image restoration, SIAM J. Appl. Math., 66 (2006), 1383-1406.doi: 10.1137/050624522.

    [9]

    R. Delanghe, F. Sommen and V. Souček, Clifford Algebras and Spinor-valued Functions. A Function Theory for the Dirac Operator, Mathematics and its Applications-Vol.53, Kluwer Academic Publishers, Dordrecht etc., 1992.doi: 10.1007/978-94-011-2922-0.

    [10]

    L. Diening, P. Harjulehto, P. Hästö and M. Ružička, Lebesgue and Sobolec Spaces with Variable Exponents, Springer-Verlang, Berlin, 2011.doi: 10.1007/978-3-642-18363-8.

    [11]

    L. Diening, D. Lengeler and M. Ružička, The Stokes and Poisson problem in variable exponents spaces, Complex Var. Elliptic Equ., 56 (2011), 789-811.doi: 10.1080/17476933.2010.504843.

    [12]

    R. Fortini, D. Mugnai and P. Pucci, Maximum principles for anisotropic elliptic inequalities, Nonlinear Anal., 70 (2009), 2917-2929.doi: 10.1016/j.na.2008.12.030.

    [13]

    K. Gürlebeck and W. Sprössig, Quaternionic and Clifford Calculus for Physicists and Engineers, Mathematical Methods in Practice, Wiley, Chichester, 1997.

    [14]

    L. Hormander, On the regularity of the solutions of boundary problems, Acta. Math., 99 (1958), 225-264.

    [15]

    R. F. Hoskins and J.S. Pinto, Theories of Generalised Functions - Distributions, Ultradistributions and other Generalised Functions, Horwood Publishing, Chichester, 2005.doi: 10.1533/9780857099488.

    [16]

    T. Kato, Nonlinear Schrödinger equation, in Schrödinger Operators, (eds. H. Holden and A. Jensen), Lectures Notes in Physics 345, Springer, Berlin, 1989.doi: 10.1007/3-540-51783-9_22.

    [17]

    O. Kováčik and J. Rákosník, On spaces $L^{p(x)}$ and $W^{1,p(x)}$, Czechoslovak Math. J., 41 (1991), 592-618.

    [18]

    R. S. Kraußhar and N. Vieira, The Schrödinger equation on cylinders and the $n$-torus, J. Evol. Equ., 11 (2011), 215-237.doi: 10.1007/s00028-010-0089-4.

    [19]

    N. Laskin, Fractional Schrödinger equation, Phys. Rev. E, 66 (2002), 056108.doi: 10.1103/PhysRevE.66.056108.

    [20]

    N. Laskin, Fractional quantum mechanics, Phy. Rev. E, 62 (2000), 3135-3145.

    [21]

    N. Laskin, Fractional quantum mechanics and Lévy path integrals, Phys. Lett. A, 268 (2000), 298-305.doi: 10.1016/S0375-9601(00)00201-2.

    [22]

    S. G. Mikhlin and S. Prössdorf, Singular Integral Operators, Springer-Verlag, Berlin etc., 1986.doi: 10.1007/978-3-642-61631-0.

    [23]

    H. Nakano, Modulared Semi-Ordered Linear Spaces, Maruzen Co. Ltd., Tokyo, 1950.

    [24]

    H. Nakano, Topology of Linear Topological Spaces, Maruzen Co. Ltd., Tokyo, 1951.

    [25]

    M. Sanchón and J. M. Urbano, Entropy solutions for the p(x)-Laplace equation, Trans. Amer. Math. Soc., 361 (2009), 6387-6405.doi: 10.1090/S0002-9947-09-04399-2.

    [26]

    S. Samko, On a progress in the theory of Lebesgue spaces with variable exponent: maximal and singular operators, Integr. Transf. Spec. F., 16 (2005), 461-482.doi: 10.1080/10652460412331320322.

    [27]

    W. Sprößig, On Helmotz decompositions and their generalizations-an overview, Math. Meth. in Appl. Sc., 33 (2009), 374-383.doi: 10.1002/mma.1212.

    [28]

    T. Tao, Nonlinear Dispersive Equations. Local and Global Analysis, CBMS Regional Conference Series in Mathematics-Vol.106, American Mathematical Society, 2006.

    [29]

    G. Velo, Mathematical Aspects of the nonlinear Schrödinger Equation, in Proceedings of the Euroconference on nonlinear Klein-Gordon and Schrdinger systems: theory and applications (eds. L. Vázquez et al.), World Scientific, Singapore, (1996), 39-67.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(78) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return